Alert archive / Washington / Winter Storm Warnings in 2013

Winter Storm Warning 2, NWS Seattle, WA

January 8, 2013

NWS Seattle, WA issued this winter storm warning at Jan 8, 2013, 4:10 AM PST. It took effect at Jan 8, 2013, 2:15 PM PST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 8, 2013, 4:10 AM PST (12:10 UTC)
In effect from
Jan 8, 2013, 2:15 PM PST
Expired
Jan 9, 2013, 12:00 PM PST
In force
22 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

615 
WWUS46 KSEW 081210
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
410 AM PST TUE JAN 8 2013

.A VIGOROUS FRONTAL SYSTEM WILL BRING SIGNIFICANT SNOWFALL TO THE
NORTH CASCADES TODAY...ESPECIALLY LATE THIS AFTERNOON THROUGH
WEDNESDAY MORNING.

WAZ518-090015-
/O.UPG.KSEW.WS.A.0002.130108T1400Z-130109T0200Z/
/O.NEW.KSEW.WW.Y.0001.130108T1400Z-130108T2300Z/
/O.NEW.KSEW.WS.W.0002.130108T2300Z-130109T2000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
410 AM PST TUE JAN 8 2013

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...WINTER STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
NOON PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW..WHICH IS IN EFFECT FROM 3 PM THIS
AFTERNOON TO NOON PST WEDNESDAY. A WINTER WEATHER ADVISORY HAS
ALSO BEEN ISSUED. THIS WINTER WEATHER ADVISORY FOR SNOW IS IN
EFFECT UNTIL 3 PM PST THIS AFTERNOON. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT.

* SOME AFFECTED LOCATIONS...MOUNT BAKER HIGHWAY AND HIGHWAY 2
  NEAR STEVENS PASS.

* TIMING...SNOW WILL INCREASE TODAY...WITH HEAVY SNOW AT TIMES
  TONIGHT. PRECIPITATION WILL DECREASE WEDNESDAY. THE SNOW LEVEL
  WILL RISE TO AROUND 4500 FEET LATE TODAY OR TONIGHT...SO
  PRECIPITATION AT STEVENS PASS SHOULD EVENTUALLY SWITCH TO RAIN.

* ACCUMULATIONS...THE MOUNT BAKER AREA SHOULD RECEIVE 6 TO 11
  INCHES OF NEW SNOW TODAY...AND ANOTHER 10 TO 18 INCHES TONIGHT
  AND WEDNESDAY MORNING.

* MAIN IMPACT...WINTER DRIVING CONDITIONS ARE EXPECTED.

* SNOW LEVEL...RISING TO AROUND 4500 FEET LATE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR SNOW IS ISSUED WHEN SNOWFALL OF 12
INCHES IN 12 HOURS OR 18 INCHES IN 24 HOURS IS EXPECTED. A WINTER
WEATHER ADVISORY FOR SNOW IS ISSUED WHEN SNOWFALL OF 6 TO 11
INCHES IN 12 HOURS IS EXPECTED.

&&

$$
3 follow-up statements
182 
WWUS46 KSEW 082215
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
215 PM PST TUE JAN 8 2013

.A VIGOROUS FRONTAL SYSTEM WILL BRING SIGNIFICANT SNOWFALL TO THE
NORTH CASCADES TODAY...ESPECIALLY LATE THIS AFTERNOON THROUGH
WEDNESDAY MORNING.

WAZ518-090600-
/O.CAN.KSEW.WW.Y.0001.000000T0000Z-130108T2300Z/
/O.EXT.KSEW.WS.W.0002.130108T2215Z-130109T2000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
215 PM PST TUE JAN 8 2013

...WINTER STORM WARNING NOW IN EFFECT UNTIL NOON PST WEDNESDAY...
...WINTER WEATHER ADVISORY HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE WINTER
WEATHER ADVISORY FOR THE NORTH CASCADES. A WINTER STORM WARNING IS
NOW IN EFFECT.

* SOME AFFECTED LOCATIONS...MOUNT BAKER HIGHWAY.

* ACCUMULATIONS...AN ADDITIONAL 1 TO 2 FEET ARE EXPECTED TONIGHT.
  THE HIGHEST AMOUNTS WILL FALL FURTHER NORTH TOWARD MOUNT BAKER.

* TIMING...SNOW WILL BE HEAVY AT TIMES THROUGH TONIGHT.
  PRECIPITATION WILL DECREASE WEDNESDAY MORNING AFTER THE FRONT
  PASSES. 

* MAIN IMPACT...WINTER DRIVING CONDITIONS ARE EXPECTED.

* SNOW LEVEL...3000 FEET...POSSIBLY RISING TO 4500 FEET LATER THIS
  EVENING BEFORE FALLING AGAIN LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE PLANNING TRAVEL IN THE WATCH AREA SHOULD BE PREPARED FOR
HAZARDOUS...WINTER DRIVING CONDITIONS. FOR ROAD CONDITIONS OR
TRAVEL ALERTS...CALL 5-1-1 OR 1-800-695-7623...OR VISIT
WWW.WSDOT.WA.GOV.

&&

$$

WAZ519-090600-
/O.NEW.KSEW.WW.Y.0002.130108T2215Z-130109T0600Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
215 PM PST TUE JAN 8 2013

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM PST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR THE CENTRAL CASCADES...WHICH IS IN EFFECT
UNTIL 10 PM PST THIS EVENING.

* SOME AFFECTED LOCATIONS...SNOQUALMIE PASS...AND STEVENS PASS.

* TIMING...SNOW OR FREEZING RAIN WILL BE HEAVY AT TIMES THROUGH
  THIS EVENING. A CHANGE OVER TO RAIN SHOULD OCCUR BY MIDNIGHT.

* ACCUMULATIONS...ADDITIONAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES
  ARE EXPECTED THROUGH LATER THIS EVENING. HEAVIEST AMOUNTS WILL
  FALL FURTHER NORTH TOWARD STEVENS PASS. FREEZING RAIN MAY ALSO
  OCCUR IN THE PASSES WITH A QUARTER INCH OF ICE POSSIBLE BEFORE
  SWITCHING TO ALL RAIN LATER TONIGHT. THE COLD FRONT MAY BRING A
  FEW INCHES OF ADDITIONAL SNOW WEDNESDAY MORNING.

* MAIN IMPACT...WINTER DRIVING CONDITIONS ARE EXPECTED.

* SNOW LEVEL...RISING ABOVE 4500 FEET THIS EVENING. COLD AIR
  TRAPPED IN THE PASSES WILL KEEP THE PRECIPITATION AS SNOW OR
  FREEZING RAIN THROUGH LATE EVENING BEFORE SWITCHING TO MOSTLY
  RAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE PLANNING TRAVEL IN THE WATCH AREA SHOULD BE PREPARED FOR
HAZARDOUS...WINTER DRIVING CONDITIONS. FOR ROAD CONDITIONS OR
TRAVEL ALERTS...CALL 5-1-1 OR 1-800-695-7623...OR VISIT
WWW.WSDOT.WA.GOV.

&&

$$
551 
WWUS46 KSEW 090621
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1021 PM PST TUE JAN 8 2013

.A VIGOROUS FRONTAL SYSTEM WILL BRING SIGNIFICANT SNOWFALL TO THE
NORTH CASCADES TODAY...ESPECIALLY LATE THIS AFTERNOON THROUGH
WEDNESDAY MORNING.

WAZ519-090730-
/O.EXP.KSEW.WW.Y.0002.000000T0000Z-130109T0600Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
1021 PM PST TUE JAN 8 2013

...WINTER WEATHER ADVISORY HAS EXPIRED...

IT HAS BEEN RAINING AT SNOQUALMIE AND STEVENS PASS THIS EVENING.
THE SNOW LEVEL WILL DROP BACK BELOW THE PASSES WEDNESDAY.

$$

WAZ518-091430-
/O.CON.KSEW.WS.W.0002.000000T0000Z-130109T2000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
1021 PM PST TUE JAN 8 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PST
WEDNESDAY...

* SOME AFFECTED LOCATIONS...MOUNT BAKER HIGHWAY.

* ACCUMULATIONS...SNOW WILL CONTINUE TO FALL AT THE HIGHER
  ELEVATIONS WITH 2 FEET OF SNOW EXPECTED ABOVE 4500 FEET. 

* TIMING...SNOW WILL BE HEAVY AT TIMES THROUGH TONIGHT.
  PRECIPITATION WILL DECREASE WEDNESDAY MORNING AFTER THE FRONT
  PASSES. THE SNOW LEVEL WILL FALL ON WEDNESDAY AND THE HEAVY WET
  SNOW WILL TURN TO SNOW SHOWERS WITH A MUCH LOWER SNOW LEVEL.

* SNOW LEVEL...4500 FEET THEN FALLING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE PLANNING TRAVEL IN THE WATCH AREA SHOULD BE PREPARED FOR
HAZARDOUS...WINTER DRIVING CONDITIONS. FOR ROAD CONDITIONS OR
TRAVEL ALERTS...CALL 5-1-1 OR 1-800-695-7623...OR VISIT
WWW.WSDOT.WA.GOV.

&&

$$
899 
WWUS46 KSEW 091226
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
426 AM PST WED JAN 9 2013

.A STRONG COLD FRONT WILL BRING SIGNIFICANT SNOWFALL TO THE
CASCADES THIS MORNING AS IT MOVES FROM WESTERN WASHINGTON ACROSS
THE MOUNTAINS. SNOW WILL DECREASE THIS AFTERNOON AND TONIGHT.

WAZ518-092000-
/O.CON.KSEW.WS.W.0002.000000T0000Z-130109T2000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
426 AM PST WED JAN 9 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

* SOME AFFECTED LOCATIONS...MOUNT BAKER HIGHWAY.

* ACCUMULATIONS...AN ADDITIONAL 4 TO 8 INCHES OF SNOW. 

* TIMING...SNOW WILL BE HEAVY AT TIMES THIS MORNING....WITH SNOW
  DECREASING THIS AFTERNOON.

* SNOW LEVEL...3500 FEET FALLING TO 2500 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE PLANNING TRAVEL IN THE CASCADES SHOULD BE PREPARED FOR
HAZARDOUS...WINTER DRIVING CONDITIONS. FOR ROAD CONDITIONS OR
TRAVEL ALERTS...CALL 5-1-1 OR 1-800-695-7623...OR VISIT
WWW.WSDOT.WA.GOV.

&&

$$

WAZ519-092000-
/O.NEW.KSEW.WW.Y.0003.130109T1226Z-130109T2000Z/
WEST SLOPES CENTRAL CASCADES AND PASSES-
426 AM PST WED JAN 9 2013

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON PST TODAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL NOON PST
TODAY.

* SOME AFFECTED LOCATIONS...SNOQUALMIE PASS...CRYSTAL MOUNTAIN...
  PARADISE...WHITE PASS.

* ACCUMULATIONS...AN ADDITIONAL 3 TO 6 INCHES OF SNOW.

* TIMING...SNOW WILL BE HEAVY AT TIMES THIS MORNING....WITH SNOW
  DECREASING THIS AFTERNOON.

* SNOW LEVEL...4000 FEET FALLING TO 2500 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE PLANNING TRAVEL IN THE CASCADES SHOULD BE PREPARED FOR
DIFFICULT DRIVING CONDITIONS. FOR ROAD CONDITIONS OR TRAVEL
ALERTS...CALL 5-1-1 OR 1-800-695-7623...OR VISIT WWW.WSDOT.WA.GOV.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Jan 8, 3:00 AM PST, 1 hour 10 minutes earlier.

Area forecast discussion, Jan 8, 3:00 AM PST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 AM PST TUE JAN 8 2013

.SYNOPSIS...A VIGOROUS FRONTAL SYSTEM WILL BRING RAIN AND WINDY
CONDITIONS TO WESTERN WASHINGTON TODAY...TONIGHT...AND WEDNESDAY
MORNING. A COLD UPPER TROUGH WILL MOVE OVER THE REGION WEDNESDAY AND
THURSDAY AS SHOWERS DECREASE. A WEAK SYSTEM WILL MOVE THROUGH THE
PACIFIC NORTHWEST SATURDAY WITH A CHANCE OF LIGHT RAIN AND SNOW.
DRIER NORTHERLY FLOW ALOFT WILL PREVAIL SUNDAY AND EARLY NEXT WEEK.

&&

.SHORT TERM...A FRONTAL SYSTEM IS DEVELOPING OFFSHORE EARLY THIS
MORNING...IMMEDIATELY UPSTREAM OF A FLAT UPPER RIDGE THAT IS
CENTERED NEAR 125W. PRECIPITATION IS DEVELOPING IN NORTHWEST OREGON
AND ALONG THE WASHINGTON COAST AS THE WARM FRONT REACHES THE AREA.
TEMPERATURES ARE IN THE 40S.

THE WARM FRONT WILL LIFT SLOWLY NORTHEASTWARD ACROSS WESTERN
WASHINGTON TODAY...WHILE THE SURFACE LOW DEEPENS TO AROUND 998 MB
AND TRACKS NORTHEAST TOWARD THE NORTH PART OF VANCOUVER ISLAND. THEN
THE LOW WILL BEGIN TO WEAKEN AS IT HEADS INTO SOUTHWEST BRITISH
COLUMBIA TONIGHT. THE COLD FRONT...TRAILING SOUTHEAST FROM THE
LOW...WILL SWING THROUGH WESTERN WASHINGTON LATE TONIGHT AND
WEDNESDAY MORNING. ONSHORE FLOW WILL FOLLOW THE FRONT WEDNESDAY
AFTERNOON AS A COOL UPPER TROUGH MOVES TOWARD THE PACIFIC NORTHWEST.

THIS SYSTEM WILL BRING SIGNIFICANT PRECIPITATION TO THE FORECAST
AREA. STORM TOTALS THROUGH WEDNESDAY AFTERNOON WILL RANGE FROM 2 TO
6 INCHES IN THE MOUNTAINS...WITH MAINLY 0.5 INCH TO 2 INCHES IN THE
LOWLANDS. THE BULK OF THE PRECIPITATION WILL OCCUR THIS AFTERNOON
AND EVENING WITH THE WARM FRONT.

THE SNOW LEVELS WILL BE COMPLICATED AND THAT CERTAINLY MAKES THE
MOUNTAIN SNOW FORECAST TRICKY. GENERALLY SPEAKING THE SNOW LEVEL
WILL RISE TO 6000 TO 7000 FT LATER TODAY AND THIS EVENING...
FOLLOWING THE MOVEMENT OF THE WARM FRONT. HOWEVER EASTERLY FLOW IN
THE CASCADE PASSES AHEAD OF THE WARM FRONT WILL KEEP THE SNOW LEVEL
NEAR SURFACE. STEVENS PASS AND MT BAKER COULD GET CLOSE TO A FOOT OF
NEW SNOW TODAY. PRECIPITATION WILL CONTINUE TONIGHT AS THE SNOW
LEVEL FALLS TO AROUND 4500 FT...THEN GRADUALLY DECREASE WEDNESDAY AS
THE SNOW LEVEL FALLS TO AROUND 2000 FT.

I PLAN TO GO WITH A WINTER WEATHER ADVISORY FOR THE NORTH CASCADES
TODAY AND BACK THE WINTER STORM WARNING OFF TO TONIGHT AND WEDNESDAY
MORNING.

THE FRONTAL SYSTEM WILL PRODUCE WINDY CONDITIONS ACROSS MUCH OF THE
FORECAST AREA...BUT HIGH WINDS -- THAT IS SUSTAINED 40 MPH OR GUSTS
60 MPH -- ARE UNLIKELY. WE WILL GO WITH A WIND ADVISORY FOR THE
COAST AND MUCH OF THE NORTH INTERIOR LOWLANDS THROUGH THIS
EVENING...WHERE SUSTAINED WINDS SHOULD LOCALLY REACH 35 MPH WITH
GUSTS TO AROUND 50 MPH. WINDS SHOULD DECREASE LATER TONIGHT BUT
REMAIN BREEZY THROUGH WEDNESDAY AS SURFACE HIGH PRESSURE BUILDS FROM
THE SOUTHWEST IN THE WAKE OF THE COLD FRONT.

THE UPPER TROUGH WILL MOVE OVER THE REGION WEDNESDAY NIGHT...THEN
NORTHERLY FLOW WILL DEVELOP THURSDAY AS THE TROUGH PROGRESSES EAST
OF THE CASCADES. THE SNOW LEVEL WILL FALL TO JUST A FEW HUNDRED FEET
ABOVE SEA LEVEL...BUT THAT WILL OCCUR AS SHOWERS TAPER OFF IN THE
DRIER NORTHERLY FLOW ALOFT. UP TO AN INCH OR MAYBE EVEN A COUPLE
INCHES OF SNOW WILL BE POSSIBLE IN SOME OF THE WESTERN WASHINGTON
LOWLAND ZONES WEDNESDAY NIGHT AND THURSDAY. THE BEST CHANCE FOR THAT
MIGHT BE IN A LINGERING PUGET SOUND CONVERGENCE ZONE.   MCDONNAL

.LONG TERM...COOL DRY NORTHERLY FLOW ALOFT WILL CONTINUE FRIDAY WITH
JUST A CHANCE OF SPOTTY LIGHT SHOWERS. A SHORTWAVE WILL MOVE ACROSS
THE FORECAST AREA FROM THE NORTHWEST AROUND SATURDAY. THE EUROPEAN
MODEL CONTINUES TO SHOW THIS FEATURE AS A FAIRLY SIGNIFICANT
SYSTEM...WHILE RECENT GFS RUNS DEPICT IT A WEAK AND POORLY DEFINED.
MODELS GENERALLY AGREE THAT DRIER NORTHERLY FLOW WILL DEVELOP AGAIN
SUNDAY AND CONTINUE MONDAY AS THE HIGH AMPLITUDE UPPER RIDGE
STRENGTHENS OFFSHORE.   MCDONNAL

&&

.HYDROLOGY...AS MENTIONED ABOVE...PRECIPITATION AMOUNTS IN THE
MOUNTAINS FOR THE NEXT 36 HOURS WILL GENERALLY RANGE FROM 2 TO 6
INCHES. MUCH OF THAT WILL OCCUR DURING A 12-HOUR PERIOD THIS
AFTERNOON AND EVENING AS THE WARM FRONT MOVES THROUGH...WITH SNOW
LEVELS AS HIGH AS 7000 FT. THE HEAVIEST PRECIPITATION WILL LIKELY
OCCUR OVER THE OLYMPIC MOUNTAINS...AND MODELS HAVE ALSO BEEN FAIRLY
CONSISTENT IN FORECAST A SECOND PRECIPITATION MAXIMUM OVER THE
CASCADES OF THE SNOHOMISH COUNTY.

CERTAINLY THE SKOKOMISH RIVER COULD SEE MINOR FLOODING AS A RESULT
OF THE EXPECTED RAINFALL. MINOR FLOODING IS NOT OUT OF THE QUESTION
ON A COUPLE OTHER OLYMPIC PENINSULA RIVERS...LIKE THE BOGACHIEL AND
SATSOP RIVERS...AS WELL AS THE STILLAGUAMISH RIVER. I WILL UPDATE
THE FLOOD WATCH THAT IS ALREADY IN EFFECT.

THE DRIER COOL PATTERN THAT WILL DEVELOP WEDNESDAY WILL MEAN A
QUICKLY DIMINISHING THREAT OF FLOODING...AND THERE SHOULD BE NO
FURTHER POTENTIAL FOR RIVER FLOODING THROUGH EARLY NEXT WEEK.
MCDONNAL

&&

.AVIATION...WESTERLY FLOW ALOFT BECOMING SOUTHWESTERLY TONIGHT AS
UPPER LEVEL TROUGH DIGS SOUTH OFF THE COAST. A WARM FRONT WILL LIFT
NORTH THROUGH THE AREA TODAY FOLLOWED BY A STRONG COLD FRONT
TONIGHT. AIR MASS MOIST AND STABLE.

WIDE VARIETY OF CEILINGS EARLY THIS MORNING. IN GENERAL CEILINGS IN
THE AOA 5000 FEET WITH AREAS OF CEILINGS IN THE 2000-3000 FOOT RANGE
IN THE CENTRAL SOUND. RAIN OUT AHEAD OF THE WARM FRONT JUST STARTED
ALONG THE SOUTH COAST. THE RAIN WILL SPREAD NORTH THIS MORNING WITH
CEILINGS LOWERING DOWN INTO THE 2000-3000 FOOT RANGE OVER MOST OF
THE AREA WITH LOCAL CEILINGS 1000 TO 2000 FOOT RANGE WITH
VISIBILITIES 3-5SM IN MODERATE RAIN WITH THE FRONT MIDDAY. THE
TRAILING COLD FRONT WILL STALL OVER THE AREA TUESDAY EVENING BEFORE
DROPPING SOUTH WEDNESDAY MORNING KEEPING MVFR CEILINGS INTO
WEDNESDAY MORNING.

WINDS ALOFT WILL INCREASE LATE THIS MORNING THROUGH THIS EVENING
WITH 5000 FT WINDS SWLY 60-75 KT.

KSEA...CEILINGS BOUNCING AROUND BETWEEN 2500 AND 5000 FEET THIS
MORNING BEFORE SETTLING DOWN INTO THE 1000 TO 2000 FOOT RANGE
MIDDAY. EXPECT THE VFR CEILINGS TO CONTINUE INTO THE AFTERNOON
HOURS. SOUTHERLY WIND 4 TO 8 KNOTS RISING TO 15 GUSTING 25 KNOTS MID
TO LATE AFTERNOON. WINDS AT 050 INCREASING TO SW 50-70KT ABOUT 21Z.
FELTON

&&

.MARINE...A WARM FRONT WILL LIFT NORTHEAST ACROSS THE COASTAL WATERS
TODAY FOLLOWED BY A STRONG COLD FRONT TONIGHT. THE PARENT LOW AROUND
997 MB WILL MOVE INLAND AROUND THE NORTHERN TIP OF VANCOUVER ISLAND
THIS EVENING. GALE WARNINGS ARE IN EFFECT FOR THE COASTAL WATERS AS
WELL AS ADMIRALTY INLET AND PUGET SOUND AND HOOD CANAL. SMALL CRAFT
ADVISORIES ARE UP FOR THE REMAINDER OF THE WATERS.

POST FRONTAL ONSHORE FLOW LATE TONIGHT WILL RAPIDLY DIMINISH ON WED
AFTERNOON AS A BROAD TROUGH OF LOW PRES DIGS DOWN OVER THE REGION.
BY THURSDAY THE POTENTIAL FOR SMALL CRAFT ADVISORY WINDS WILL BE
CONFINED TO THE COASTAL WATERS. SMALL CRAFT ADVISORY NORTHERLY FLOW
IS POSSIBLE OVER THE NORTHERN WATERS ON SAT AS HIGH PRES BUILDS OVER
BRITISH COLUMBIA AND A LOW DIGS DOWN OFF THE WASHINGTON COASTLINE.
FELTON

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WIND ADVISORY FOR THE CENTRAL AND NORTH COAST FROM 6 AM THIS
       MORNING TO MIDNIGHT PST TONIGHT.
    .WIND ADVISORY FOR NORTH PUGET SOUND AND NORTH INTERIOR FROM
       NOON TODAY TO MIDNIGHT PST TONIGHT.
    .WINTER WEATHER ADVISORY FOR THE NORTH CASCADES FROM 6 AM THIS
       MORNING TO 3 PM PST THIS AFTERNOON.
    .WINTER STORM WARNING FOR THE NORTH CASCADES FROM 3 PM THIS
       AFTERNOON TO NOON PST WEDNESDAY.
PZ...GALE WARNING COASTAL WATERS...ADMIRALTY INLET AND PUGET SOUND
     AND HOOD CANAL.
    .SMALL CRAFT ADVISORY FOR REMAINDER OF THE WATERS.
    .SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS GRAYS HARBOR BAR.

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 9:14 PM PSTSmall Craft AdvisorySEW4 hr
Jan 7, 9:14 PM PSTSmall Craft AdvisorySEW19 hr
Jan 7, 9:14 PM PSTSmall Craft Advisory for Hazardous SeasSEW6 hr
Jan 8, 4:10 AM PSTWind AdvisorySEWSan Juan24 hr
Jan 8, 4:10 AM PSTWinter Weather AdvisorySEW10 hr
Jan 8, 2:15 PM PSTWinter Weather AdvisorySEW8 hr

Nearby

Winter Storm Warnings in Washington, 2013Every winter storm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.